What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Mar 25, 1:52 PM CST, 38 minutes earlier.
Area forecast discussion, Mar 25, 1:52 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
252 PM CDT Mon Mar 25 2019
.DISCUSSION...
Cold front is progressing through the forecast area this afternoon
with a broken line of showers and thunderstorms along the front.
Some of these have been strong to severe this afternoon with the
main concern being hail and perhaps gusty winds.
The activity should be weakening and along the coast around the
start of the tonight forecast period, however followed the latest
guidance gradually pushing good chance to likely pops through the
remainder of the area from where current radar indicates. In the
wake of the frontal passage, briefly cooler temperatures can be
expected for the next few days before a warming trend begins mid
to late work week as surface high pushes off to the east.
The next cold front works in this weekend with good chances for
showers and some thunderstorms through early next week. The front
is forecast to stall in the vicinity keeping rain chances
elevated. Temperatures will also be on the cool side as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 49 70 42 71 / 0 0 0 0
LCH 55 73 47 71 / 10 0 0 0
LFT 54 71 47 72 / 0 0 0 0
BPT 57 74 50 71 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
PUBLIC...27
Hazardous weather outlook, Mar 25, 4:35 AM CST, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
535 AM CDT Mon Mar 25 2019
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
261100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
535 AM CDT Mon Mar 25 2019
This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.
.DAY ONE...Today and Tonight
Showers and a few thunderstorms will accompany a cold frontal
passage today. A storm or two could be strong to possibly severe
with the primary hazard being large hail. Occasional to frequent
cloud to ground lightning can also be expected with the
thunderstorms. A wind shift and cooler conditions can be expected
for tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Drier and cooler weather is in store for the middle of the week
before the next advancing storm system brings the chance for
showers and possibly thunderstorms Friday into Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
GMZ430-432-435-450-452-455-470-472-475-261100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
535 AM CDT Mon Mar 25 2019
This Hazardous Weather Outlook is for portions of Gulf of Mexico.
.DAY ONE...Today and Tonight
Some patchy sea fog may occur over the near shore waters and coastal
lakes and bays this morning. By later this afternoon and evening,
a few showers and maybe a thunderstorm or two can be expected in
association with a cold front crossing the area. An elevated
offshore flow and higher seas will develop in wake of the front by
late tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
25
In the hours before
Special weather statement, Mar 25, 11:49 AM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1249 PM CDT MON MAR 25 2019
LAZ030-251815-
Beauregard LA-
1249 PM CDT MON MAR 25 2019
...SPECIAL WEATHER STATEMENT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Merryville, moving southeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Singer, Deridder, Longville and Tulla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3072 9308 3051 9325 3078 9355 3087 9346
3087 9345
TIME...MOT...LOC 1748Z 306DEG 21KT 3077 9342
MMSpecial weather statement, Mar 25, 12:13 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
113 PM CDT MON MAR 25 2019
LAZ030-031-251845-
Allen LA-Beauregard LA-
113 PM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BEAUREGARD AND
SOUTHWESTERN ALLEN PARISHES UNTIL 145 PM CDT...
At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tulla, or 7 miles east of Singer, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Reeves, Ragley, Longville and Tulla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3058 9289 3044 9302 3044 9306 3043 9306
3042 9307 3042 9313 3043 9314 3065 9341
3079 9328
TIME...MOT...LOC 1812Z 308DEG 27KT 3068 9328
MMSpecial weather statement, Mar 25, 12:46 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
146 PM CDT MON MAR 25 2019
LAZ031-042-251915-
Jefferson Davis LA-Allen LA-
146 PM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON DAVIS AND
SOUTHWESTERN ALLEN PARISHES UNTIL 215 PM CDT...
At 145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves, moving southeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Welsh, Kinder, Fenton, Reeves, Pine Island, Buller, Leblanc and
Hathaway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3017 9281 3035 9303 3038 9303 3038 9306
3044 9313 3049 9313 3060 9304 3060 9303
3041 9260
TIME...MOT...LOC 1845Z 305DEG 35KT 3048 9302
MMSpecial weather statement, Mar 25, 1:28 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
228 PM CDT MON MAR 25 2019
LAZ030-041-TXZ180-201-259>262-252000-
Calcasieu LA-Beauregard LA-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
228 PM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAUREGARD AND
NORTHWESTERN CALCASIEU PARISHES...SOUTHEASTERN TYLER...SOUTHWESTERN
NEWTON...NORTHEASTERN HARDIN AND SOUTHEASTERN JASPER COUNTIES UNTIL
300 PM CDT...
At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Old Salem to near Village Mills. Movement was
southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Silsbee, Kountze, Call, Evadale, Fred, Wildwood, Buna, Caney Head,
Trout Creek, Lunita, Old Salem, Wrights Settlement, Devils Pocket and
Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3032 9341 3031 9431 3061 9453 3062 9377
TIME...MOT...LOC 1928Z 310DEG 30KT 3055 9377 3055 9437
MM
Special weather statement, Mar 25, 2:05 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
305 PM CDT MON MAR 25 2019
LAZ042-043-052-252045-
Acadia LA-Jefferson Davis LA-Vermilion LA-
305 PM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON DAVIS...
SOUTHWESTERN ACADIA AND NORTHEASTERN VERMILION PARISHES UNTIL 345 PM
CDT...
At 305 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mermentau, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lafayette, Crowley, Abbeville, Kaplan, Gueydan, Mermentau, Forked
Island, Evangeline, Maurice, Morse, Riceville, Meaux, Wright, Indian
Bayou, Egan, Lyons Point, Estherwood and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3014 9267 3029 9256 3016 9226 3015 9228
3014 9228 3014 9221 3009 9207 3007 9207
2980 9227
TIME...MOT...LOC 2005Z 304DEG 25KT 3018 9255
MMSpecial weather statement, Mar 25, 2:17 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
317 PM CDT MON MAR 25 2019
LAZ041-042-052-074-252100-
Calcasieu LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
317 PM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON...
SOUTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN CALCASIEU AND
NORTHWESTERN VERMILION PARISHES UNTIL 400 PM CDT...
At 317 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hayes, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lake Arthur, Lacassine National Wildlife Refuge, Hayes, Klondike,
Thornwell, Lowry, Holmwood and Bell City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3007 9313 3023 9299 3001 9247 2977 9271
TIME...MOT...LOC 2017Z 300DEG 27KT 3012 9298
Warthen